Results overview: Found 3 records in 0.02 seconds.
Articles, 3 records found
Articles 3 records found  
1.
9 p, 177.2 KB Chaos expansions and local times / Nualart, David (Universitat de Barcelona. Facultat de Matemàtiques) ; Vives, Josep (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
1992 - 10.5565/PUBLMAT_362B92_07
Publicacions matemàtiques, Vol. 36, Núm. 2 (1992) , p. 827-836  
2.
4 p, 90.3 KB The conditional independence property in filtrations associated to stopping lines / Nualart, David (Universidad de Barcelona. Facultat de Matemàtiques) ; Sanz, Marta (Universitat Autònoma de Barcelona. Seccío de Matemàtiques)
This paper studies filtrations associated in a normal way to stopping lines, and in particular the conditional independence property, usually known as the F4 property. Stopping lines with respect to some special filtrations are studied by means of a characterization of predictable processes.
1980 - 10.5565/PUBLMAT_22180_34
Publicacions de la Secció de Matemàtiques, V. 22 (1980) p. 173-176  
3.
16 p, 329.5 KB Integració estocàstica / Nualart, David (Universitat Politècnica de Barcelona)
1979 - 10.5565/PUBLMAT_11179_04
Publicacions de la Secció de Matemàtiques, V. 11 (1979) p. 53-68  

See also: similar author names
1 Nualart, D.
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.